Anybody on Imuran.....hyper???!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DeniseW
Regular Member


Date Joined Nov 2005
Total Posts : 346
   Posted 11/13/2007 10:37 AM (GMT -7)   
I started Imuran (the generic Aza one though) night before last.  I heard that it's better to take it at night (after the pharmacist scared me with the symptoms I wasn't chancing it), and I'm only taken 50mg, so I haven't noticed any ill effects.  However, yeasterday and today I have been so wired!  Like I was on pred (but I'm not)!!!  It's kinda wierd.  I find myself singing and humming and tapping my toes.  I feel like I can feel every molecule in my body vibrate and I might just explode.  I used to have a ton of nervous type energy, but I haven't in a while (like 8 months or so).  Till yesterday anyway.  Maybe it's helping me sleep more and I don't realize it?  The last two nights I don't think I've been awakened by EVERY little noise like I have the past few weeks.  Any time I'd even think about waking up I'd have to go to the bathroom.  Maybe it's the remi starting to kick in and I'm just absorbing more...though you couldn't tell by my symptoms if that's it.
I'm stumped!  Anyone else have these side effects?  That's the only thing I can think of that I changed!
dx 4/05 with pancolitis UC after birth of my second child...
18 months of vit e enema and scd remission
Flare since 7/07...almost to surgery, now almost well through mostly natural stuff
Trying to make up the difference with...
Lialda 4/day
Remicade 10/26, 11/09, next 12/3
Imuran 50mg at night 11/11
 
Been there, tried that....
 


UCreallySUCKS
Regular Member


Date Joined May 2006
Total Posts : 260
   Posted 11/13/2007 10:39 AM (GMT -7)   
I wish I had that much energy from the Imuran!  Makes me more tired some days than others, but there's no way I've noticed a big increase of energy from it.  Pred. is the only thing that will do that for me.

---Nathan---  31 yr old male
Diagnosed May 2006 w/severe UC (pancolitis)
Currently in mild flare
2 400mg Asacol 4X day 2 Lialda/day (we'll see how that goes)
10mg Prednisone
1 multivitamin/day
2 grams calcium/day
75mg Imuran/day
100mg Tramadol/day for abdominal pain (as needed)
1 Fioricet ever 4 hrs as needed for severe migraines


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 11/13/2007 11:17 AM (GMT -7)   
pred hasn't made me hyper and i've been on that for 2.5 mos, azathioprine hasn't made me hyper either and i've been on that for 3 weeks. I'm just tired.......I want some energy!!
Beth, 32
UC Diagnosed March 2000 (30 cenitmeters)
Azathioprine 150mg 1xday nightly;Hydrocortisone enemas 1xday;Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Potassium 600mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) Diagnosed Sept 2007
Prednisone 60/40mg alt days 1xday, Simvastatin 20mg 1xday, Diovan 80mg 2xday. Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.


UCreallySUCKS
Regular Member


Date Joined May 2006
Total Posts : 260
   Posted 11/13/2007 11:53 AM (GMT -7)   
Wow Beth, no energy with 60 or 40mg of pred?  I get hyper with just 30mg...I go insane with 40, can't imagine what I'd do with 60!
---Nathan---  31 yr old male
Diagnosed May 2006 w/severe UC (pancolitis)
Currently in mild flare
2 400mg Asacol 4X day 2 Lialda/day (we'll see how that goes)
10mg Prednisone
1 multivitamin/day
2 grams calcium/day
75mg Imuran/day
100mg Tramadol/day for abdominal pain (as needed)
1 Fioricet ever 4 hrs as needed for severe migraines


DeniseW
Regular Member


Date Joined Nov 2005
Total Posts : 346
   Posted 11/13/2007 12:27 PM (GMT -7)   
Nathan, I was on 40 with my first flare and hyper, and on 80 (after coming out of the hospital on 125mg IV) I was completely wiped out. I was so weak I could hardly move. I guess maybe the higher dose makes it worse. The whole time I just kept wondering why body builders would ever want to take this stuff. Must be a different "stuff".

This is really kinda freakin' me out. I'm really hoping I don't crash.
dx 4/05 with pancolitis UC after birth of my second child...
18 months of vit e enema and scd remission
Flare since 7/07...almost to surgery, now almost well through mostly natural stuff
Trying to make up the difference with...
Lialda 4/day
Remicade 10/26, 11/09, next 12/3
Imuran 50mg at night 11/11
 
Been there, tried that....
 


Beth75
Veteran Member


Date Joined Jul 2007
Total Posts : 2148
   Posted 11/13/2007 12:47 PM (GMT -7)   
yes, no energy and I want to go to the gym tonite too (just to do the treadmill and the elliptical for 20 min each) and I am pooped, maybe the imuran is making me tired during the day........before I was anemic, so that must be why (I forgot about that). I want to go on a vacation from all this crap! That is not an option though......ah well. The only good thing for me, is I would probably be a nightmare if I was wired, I have no idea what kind of hell on wheels I would be!
Beth, 32
UC Diagnosed March 2000 (30 cenitmeters)
Azathioprine 150mg 1xday nightly;Hydrocortisone enemas 1xday;Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Potassium 600mg 2xday, Probiotics.
Minimal Change Disease (Kidney Disorder) Diagnosed Sept 2007
Prednisone 60/40mg alt days 1xday, Simvastatin 20mg 1xday, Diovan 80mg 2xday. Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs.


LadyHawk701
Regular Member


Date Joined Nov 2007
Total Posts : 49
   Posted 11/13/2007 6:45 PM (GMT -7)   
I haven't been hyper on the imuran 100 mg or the Pred 60 mg was my highest.  But sometimes I take Vicodin for pain and 1 of those makes me feel hyper.  How wierd is that, I thought those were supposed to knock you out.

Diagnosed with UP in Feb 2005 Developed into UC by Jan 2006
Rowasa, Asacol, Colazal, Entorcort
Hospitalized July-Aug 2007 Pancolitis
Contracted C Diff.
Salumedrol, Flagyl, Remicade, Demerol, Prednisone, Antibiotics
Prednisone tapering currently down to 5mg
Imuran 100mg
Remicade every 8 wks next treatment the week of Thanksgiving:(
Zoloft 100mg
Phenergen as needed
Mama to Katie and Jack
 


superdeejayanna
Regular Member


Date Joined Jul 2007
Total Posts : 77
   Posted 11/13/2007 7:37 PM (GMT -7)   
I am taking 100 mg of Aza at night and I am in a foggy haze all day. I have a presentation to give tomorrow and I am dreading it.

Pred gives me energy, but I'm only on 20 mg. I'm getting all the rage of 40mg but none of the pep.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 3:26 AM (GMT -7)
There are a total of 2,905,219 posts in 318,845 threads.
View Active Threads


Who's Online
This forum has 158206 registered members. Please welcome our newest member, js100.
189 Guest(s), 4 Registered Member(s) are currently online.  Details
skeye, Samura, Saipan Paradise, M1961